Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2012 | Journal Article | IST-REx-ID: 243
Quadratic polynomials represented by norm forms
T.D. Browning, R. Heath Brown, Geometric and Functional Analysis 22 (2012) 1124–1190.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2803
Edge state in pipe flow experiments
A. De Lózar, F. Mellibovsky, M. Avila, B. Hof, Physical Review Letters 108 (2012).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2904   OA
Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2911
Open problems in discrete and computational geometry
H. Edelsbrunner, A. Ivanov, R. Karasev, Automatic Control and Computer Sciences in print (2012).
View
 

2012 | Preprint | IST-REx-ID: 2928   OA
Generalized sequential tree-reweighted message passing
V. Kolmogorov, T. Schoenemann, ArXiv (2012).
View | Download (ext.) | arXiv
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed